Effect Of Vitamins On Spicy Food?

Illustration of Effect Of Vitamins On Spicy Food?
Illustration: Effect Of Vitamins On Spicy Food? penntoday.upenn.edu

Afternoon .. I don’t like spicy food, but after consuming vitamin regularly, taking vitamin appetite in spicy food actually decreases, but I can eat without spicy food, is it any good to drink vitamins to change my diet to be healthier?

1 Answer:

Hello Isabella,


Taking vitamins with the desire to eat spicy or unhealthy foods has nothing to do directly. But it could be that the habit of consuming vitamins that Isabella did unconsciously change the mindset about food and want to eat healthier foods to maintain health.


Spicy food itself is actually not prohibited as long as it's not excessive. Spicy foods that are spicy from chili contain vitamins A and C, also known to release hormones that can cause someone to feel happier after eating it. But if excessive, can cause digestive tract disorders. For example, stomach pain, diarrhea, nausea and vomiting.


Taking a multivitamin to maintain good health, but also need to be balanced by eating healthy foods, regular exercise, not smoking, and controlling stress. Also make sure the multivitamin is consumed according to your needs.


Also read: Spicy Food Benefits

: by

Related Question

Use A Mixture Of Turmeric And Salt To Treat Herpes?

Use A Mixture Of Turmeric And Salt To Treat Herpes?

(10 months ago)

Good afternoon, I have a question. I have had herpes for 1 week until now there has been no change, before I went to the doctor and I was given 2 acyclovir ointments and it had no ... Read more

The Cause Of Chest Tightness, Lung And Heart Infections Are Swollen After Giving Birth Normally?

The Cause Of Chest Tightness, Lung And Heart Infections Are Swollen After Giving Birth Normally?

(1 year ago)

Hello doctor, I want to ask what my wife actually experienced .. the beginning of the story on October 13, 2019 my wife gave birth normally, a few days after that hospitalization f... Read more

Swollen Feet In Diabetics?

Swollen Feet In Diabetics?

(1 year ago)

Assalammu’alaikum, good evening.Doctor, I want to ask, about what is the cause of the feet of a patient with blood sugar to swell like filled with fluid? Then how to handle i... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *